# SDR FDEA201607052277

- Difficulty date: July 5, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 88,976 hours, 32,459 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LOSS OF PRESSURIZATION AT FL 390 FOLLOWING LOSS OF RT ENG BLEED DECLARED EMERGENCY AND DECENDED TO 10,000.  PERFORMED RUNUP AND TEST OF BLEED SYSTEMS ON BOTH ENGINES REF MM 36-11-00-5.  BOTH BLEEDS PASSED TESTS.  PRESSURES AND TEMPS WERE NORMAL DURING AN EXTENDED RUNUP.
